# SDR DLM88020017

- Difficulty date: January 5, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 30,156 hours, 23,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  FOUND RT ACM DISCHARGE CABIN SUPPLY DUCT DISCONNECTED JUST  FWD OF ACM.  RECONNECTED SUPPLY DUCT AND REMOVED WATER SEPARATORS DUE TO INSULATION INGESTION.  FOUND RT WATER SEPARATOR BAG MELTED.  REPLACED BAGS AND REINSTALLED WATER SEPS.
